American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 118 found      Go to page: 1 2 3 4

[31] Ai-Jun Li and Gangsong Leng. A new proof of the Orlicz Busemann-Petty centroid inequality. Proc. Amer. Math. Soc. 139 (2011) 1473-1481. MR 2748442.
Abstract, references, and article information   
View Article: PDF

[32] Richard J. Gardner and Artem Zvavitch. Gaussian Brunn-Minkowski inequalities. Trans. Amer. Math. Soc. 362 (2010) 5333-5353. MR 2657682.
Abstract, references, and article information   
View Article: PDF

[33] Martin Tancer. Non-representability of finite projective planes by convex sets. Proc. Amer. Math. Soc. 138 (2010) 3285-3291. MR 2653958.
Abstract, references, and article information   
View Article: PDF

[34] S. Ivashkovich. On convex to pseudoconvex mappings. Proc. Amer. Math. Soc. 138 (2010) 899-906. MR 2566556.
Abstract, references, and article information   
View Article: PDF

[35] Radosław Adamczak, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Quantitative estimates of the convergence of the empirical covariance matrix in log-concave ensembles. J. Amer. Math. Soc. 23 (2010) 535-561. MR 2601042.
Abstract, references, and article information   
View Article: PDF

[36] Rolf Schneider. Verification of polytopes by brightness functions. Proc. Amer. Math. Soc. 137 (2009) 3899-3903. MR 2529898.
Abstract, references, and article information   
View Article: PDF

[37] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under somewhere dense sets of directions. Proc. Amer. Math. Soc. 137 (2009) 2425-2435. MR 2495278.
Abstract, references, and article information   
View Article: PDF

[38] David Benko and András Kroó. A Weierstrass-type theorem for homogeneous polynomials. Trans. Amer. Math. Soc. 361 (2009) 1645-1665. MR 2457412.
Abstract, references, and article information   
View Article: PDF

[39] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under narrow sets of directions. Trans. Amer. Math. Soc. 360 (2008) 6525-6543. MR 2434297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Daniel Hug. Nakajima's problem for general convex bodies. Proc. Amer. Math. Soc. 137 (2009) 255-263. MR 2439448.
Abstract, references, and article information   
View Article: PDF

[41] Omer Friedland. Kahane-Khinchin type averages. Proc. Amer. Math. Soc. 136 (2008) 3639-3645. MR 2415049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Vladyslav Yaskin. On strict inclusions in hierarchies of convex bodies. Proc. Amer. Math. Soc. 136 (2008) 3281-3291. MR 2407094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] David Alonso-Gutiérrez. On the isotropy constant of random convex sets. Proc. Amer. Math. Soc. 136 (2008) 3293-3300. MR 2407095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] D. Hug, R. Schneider and R. Schuster. The space of isometry covariant tensor valuations. St. Petersburg Math. J. 19 (2008) 137-158. MR 2319515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Valeriu Soltan. Convex solids with planar midsurfaces. Proc. Amer. Math. Soc. 136 (2008) 1071-1081. MR 2361883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Franz E. Schuster. Convolutions and multiplier transformations of convex bodies. Trans. Amer. Math. Soc. 359 (2007) 5567-5591. MR 2327043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] A. Giannopoulos, A. Pajor and G. Paouris. A note on subgaussian estimates for linear functionals on convex bodies. Proc. Amer. Math. Soc. 135 (2007) 2599-2606. MR 2302581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jesús Bastero. Upper bounds for the volume and diameter of $m$-dimensional sections of convex bodies. Proc. Amer. Math. Soc. 135 (2007) 1851-1859. MR 2286096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Guillaume Aubrun. Sampling convex bodies: a random matrix approach. Proc. Amer. Math. Soc. 135 (2007) 1293-1303. MR 2276637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Assaf Naor. The surface measure and cone measure on the sphere of $\ell_p^n$. Trans. Amer. Math. Soc. 359 (2007) 1045-1079. MR 2262841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] M. Yaskina. Non-intersection bodies, all of whose central sections are intersection bodies. Proc. Amer. Math. Soc. 135 (2007) 851-860. MR 2262882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Markus Kiderlen. Blaschke- and Minkowski-endomorphisms of convex bodies. Trans. Amer. Math. Soc. 358 (2006) 5539-5564. MR 2238926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] V. V. Makeev. Approximation of two-dimensional cross-sections of convex bodies by disks and ellipses. St. Petersburg Math. J. 16 (2005) 1043-1049. MR 2117452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Andrew Bakan, Frank Deutsch and Wu Li. Strong CHIP, normality, and linear regularity of convex sets. Trans. Amer. Math. Soc. 357 (2005) 3831-3863. MR 2159690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Alexander Koldobsky. Fourier Analysis in Convex Geometry. Math. Surveys Monogr. 116 (2005) MR MR2132704.
Book volume table of contents   

[56] Alexander Koldobsky. Extremal sections of $\mathscr {\ell }_q$-balls. Math. Surveys Monogr. 116 (2005) 143-150.
Book volume table of contents   
View Article: PDF

[57] Alexander Koldobsky. Volume and the Fourier transform. Math. Surveys Monogr. 116 (2005) 49-70.
Book volume table of contents   
View Article: PDF

[58] Alexander Koldobsky. Introduction. Math. Surveys Monogr. 116 (2005) 1-12.
Book volume table of contents   
View Article: PDF

[59] Alexander Koldobsky. Basic concepts. Math. Surveys Monogr. 116 (2005) 13-48.
Book volume table of contents   
View Article: PDF

[60] Alexander Koldobsky. The Busemann-Petty problem. Math. Surveys Monogr. 116 (2005) 95-113.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 118 found      Go to page: 1 2 3 4